# SDR QMLA2015110215102

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7362
- Aircraft time: 1,522 hours, 4,179 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,522 hours, 2,393 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Bushing
- Part number: 350A27106120
- Condition: Binding
- Location: M/R Control
- Part time: 1,522 hours, 4,179 cycles
- Stage of operation: HO
- How discovered: C
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AFTER INSTALLING DUAL CONTROLS & READY TO DEPART TO RETURN TO BASE FOR PILOT TRAINING, THE ACFT WAS STARTED & BROUGHT TO GND IDLE IAW EC130B4, NORMAL PROCEDURES CHECKLIST.  FLIGHT CONTROLS CHECKED GOOD & FREE OF MAJOR BINDING, EXCEPT FOR SLIGHT ADDED FRICTION & WEIGHT.  ALL CHECKLISTS WERE COMPLETE.  CALLED TOWER & IMMEDIATELY CLEARED OUT OF THE RAMP FOR MY VFR FLIGHT BACK TO BASE.  NOTED SOME FRICTION INTERFERING WITH COLLECTIVE & CYCLIC CONTROLS.  IMMEDIATELY LANDED THE ACFT & CALLED THE MECHANIC THAT WAS STANDING ON THE RAMP, HE SUGGESTED TO FURTHER RELEASE COLLECTIVE FRICTION KNOB.  ONCE A FEW ADDITIONAL NOTCHES WERE LOOSENED OFF ON THE COLLECTIVE FRICTION, CONTROLS FELT BETTER.  ELECTED TO BRING THE ACFT BACK TO A 3 FOOT HOVER, BUT ONCE AIRBORNE, FLIGHT CONTROLS WERE NOT RESPONDING NORMALLY, GIVING ME AGAIN A LATERAL CYCLIC MOVEMENTS INDUCED BY COLLECTIVE INPUTS, SAFELY & SMOOTHLY PUT THE ACFT DOWN ON THE RAMP.  AFTER INSPECTION & TROUBLESHOOTING FOUND THE LT ROLL BELLCRANK, WHERE IT RIDES ON COLLECTIVE TORQUE TUBE ON TEFLON SLEEVES, IS BINDING.  THIS ACFT REMAINS OUT OF SERVICE AT THIS TIME WHILE ALL OF THE PARTS, HARDWARE & TOOLING ARE OBTAINED TO PERFORM THE NECESSARY MX.
